Regain Weight After Stopping Belviq

1 Reply Updated



Conversation Starter

Florida Says:


After you reach weight goal and come off the Belviq, any reports about re-gaining all your weight?



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Florida! How are you?

There is always a risk of that, when you use such a medication for weight loss. To stave it off, people need to keep following a low-fat, low-calorie healthy diet and get plenty of exercise.

Are you currently on Belviq?

The FDA lists its typical side effects as possibly including nausea, dizziness, dry mouth and anorexia.



REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Weight gain after stopping Trintellix
I started Trintellix in December 2015. I did have nausea in the beginning but only short term. It worked pretty well for... 3 replies
Weight loss after stopping Mirapex
I have gradually gained weight since starting .25 mg of Mirapex about 4 years ago. I have rapidly gained weight since my... 2 replies
Massive weight gain after stopping oxybutynin
My 8yo daughter was on oxybutynin for 3 years for bladder issues. After doctors deciding she didn't need to be on it... 2 replies
Weight gain and depression after stopping Chlorthalidone
I have successfully lost 100lbs over the last 2 years. I went off chlorthalidone three weeks ago and I have gained about... 4 replies
Stopping Belviq!!
I stopped taking Belviq about 5 days ago. I have had a headache since. Before I stopped taking Belviq, I was feeling wor... 6 replies
Stopping Belviq?
I am scheduled to have surgery in August. Do I need to stop taking Belviq prior to surgery? Does Belvíq affect woun... 1 reply
Stopping Purbac caused weight gain
Hi I have been taking Purbac, Aluvia, Tremoc and Activio vitamin for 3 years. My new doctor stop prescribing it upon see... 1 reply
stopping synthroid and lose weight
i have been on synthroid and armour and now back on sythroid and cytomel. I have put on twenty pounds and have all the o... 1 reply
after stopping Lo Loestrine missing period
I was taking this pill for a few months, and i wasn't very good at taking it daily. never had any problems while tak... 1 reply
Stopping plavix after 9 months
I had a MI on Jan 24th of 2016 and had a DES inserted. I have been on plavix for 9 months and the side effects are destr... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 21 December 2015.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA